# SDR AALA201809209011

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 10,150 hours, 3,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  FLIGHT ATTENDANTS NOTED A BURNING ODOR AND HAZE IN THE CABIN AROUND EMERGENCY EXIT ROW 16.  IN THE COCKPIT, SMELLED LIKE A CANDLE WICK.  RAN SMOKE, FIRE OR FUMES CHECKLIST. COULD NOT FIND AN IDENTIFIABLE SOURCE.   RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED MCM 05-96-70.  ACCOMPLISHED FIM 71-05-00-810-807. REPLACED THE RECIRCULATION AIR FILTERS IAW AMM 21-25-01. REMOVED EXCESS LUBRICANT FROM RIGHT ENGINE FAN BLADES. ACCOMPLISHED HIGH POWER ENGINE RUNS, AND APU ALTERNATELY FOR PACKS. NO ODOR NOTED. OK FOR SERVICE.
